Fluoroquinolones, Nursing Diagnosis, and Collaborative Problems - Pharmacology

Patients who receive fluoroquinolones may also experience rash, fever, dyspnea, nephritis, blood in the urine, lower back pain, rash, edema, and photosensitivity (increased sensitivity of skin to sunlight). In addition they might have CNS toxicity (dizziness, headache, insomnia).

Here are the common nursing diagnoses that are the related to a patient who is receiving fluoroquinolones.

  • Fluid volume deficit related to anorexia, nausea and vomiting
  • Altered comfort related to arthralgia (joint discomfort and stiffness)
  • Impaired tissue integrity related to phlebitis (IV cipro and ofloxacin only)
  • Altered bowel elimination (diarrhea)
  • Altered thought processes related to CNS stimulation (confusion, hallucinations)

Fluoroquinolones-Nursing-Diagnosis-Collaborative-Problems

MISCELLANEOUS ANTIBIOTICS

MISCELLANEOUS ANTIBIOTICS


All rights reserved © 2018 Wisdom IT Services India Pvt. Ltd DMCA.com Protection Status

Pharmacology Topics